`a`
Mathematical Control and Related Fields (MCRF)
 

A stochastic control problem and related free boundaries in finance
Pages: 563 - 584, Issue 4, December 2017

doi:10.3934/mcrf.2017021      Abstract        References        Full text (452.1K)           Related Articles

Chonghu Guan - School of Mathematics, Jiaying University, Meizhou 514015, China (email)
Xun Li - Department of Applied Mathematics, The Hong Kong Polytechnic University, Hong Kong, China (email)
Zuo Quan Xu - Department of Applied Mathematics, The Hong Kong Polytechnic University, Kowloon, Hong Kong, China (email)
Fahuai Yi - School of Finance, Guangdong University of Foreign Studies, Guangzhou 510006, China (email)

1 A. Bensoussan and J. L. Lions, Impulse Control and Quasi-Variational Inequalities, Gauthier-Villars, Paris, 1982.       
2 J. N. Capenter, Does option compensation increase managarial risk appetite?, The Journal of Finance, 50 (2000), 2311-2331.
3 C. Ceci and B. Bassan, Mixed optimal stopping and stochastic control problems with semicontinuous final reward for diffusion processes, Stochastics and Stochastics Reports, 76 (2004), 323-337.       
4 M. H. Chang, T. Pang and J. Yong, Optimal stopping problem for stochastic differential equations with random coefficients, SIAM Journal on Control and Optimization, 48 (2009), 941-971.       
5 S. Dayanik and I. Karatzas, On the optimal stopping problem for one-dimensional diffusions, Stochastic Processes and their Applications, 107 (2003), 173-212.       
6 R. J. Elliott and P. E. Kopp, Mathematics of Financial Markets, Springer-Verlag, New York, 1999.       
7 W. Fleming and H. Soner, Controlled Markov Processes and Viscosity Solutions, 2nd edition. Springer-Verlag, New York, 2006.
8 A. Friedman, Parabolic variational inequalities in one space dimension and smoothness of the free boundary, Journal of Functional Analysis, 18 (1975), 151-176.       
9 A. Friedman, Variational Principles and Free Boundary Problems, John Wiley and Sons, New York, 1982.       
10 V. Henderson, Valuing the option to invest in an incomplete market, Mathematics and Financial Economics, 1 (2007), 103-128.       
11 V. Henderson and D. Hobson, An explicit solution for an optimal stopping/optimal control problem which models an asset sale, The Annals of Applied Probability, 18 (2008), 1681-1705.       
12 X. Jian, X. Li and F. Yi, Optimal investment with stopping in finite horizon, Journal of Inequalities and Applications, 2014 (2014), 44pp.       
13 I. Karatzas and S. G. Kou, Hedging American contingent claims with constrained portfolios, Finance and Stochastics, 2 (1998), 215-258.       
14 I. Karatzas and D. Ocone, A leavable bounded-velocity stochastic control problem, Stochastic Processes and their Applications, 99 (2002), 31-51.       
15 I. Karatzas and W. D. Sudderth, Control and stopping of a diffusion process on an interval, The Annals of Applied Probability, 9 (1999), 188-196.       
16 I. Karatzas and H. Wang, Utility maximization with discretionary stopping, SIAM Journal on Control and Optimization, 39 (2000), 306-329.       
17 O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Translated from the Russian by S. Smith. Translations of Mathematical Monographs, Vol. 23. American Mathematical Society, Providence, R.I., 1968.       
18 X. Li and Z. Y. Wu, Reputation entrenchment or risk minimization? Early stop and investor-manager agency conflict in fund management, Journal of Risk Finance, 9 (2008), 125-150.
19 X. Li and Z. Y. Wu, Corporate risk management and investment decisions, Journal of Risk Finance, 10 (2009), 155-168.
20 X. Li and X. Y. Zhou, Continuous-time mean-variance efficiency: The 80 rule, The Annals of Applied Probability, 16 (2006), 1751-1763.       
21 O. A. Oleinik and E. V. Radkevie, Second Order Equations with Nonnegative Characteristic Form, American Mathematical Society, Rhode Island and Plenum Press, New York, 1973.       
22 G. Peskir and A. Shiryaev, Optimal Stopping and Free-Boundary Problems, 2nd edition. Birkhäuser Verlag, Berlin, 2006.       
23 H. Pham, Continuous-time Stochastic Control and Optimization with Financial Applications, Springer-Verlag, Berlin, 2009.       
24 P. A. Samuelson, Rational theory of warrant pricing. With an appendix by H. P. McKean, A free boundary problem for the heat equation arising from a problem in mathematical economics, Industrial Management Review, 6 (1965), 13-31.
25 A. Shiryaev, Z. Q. Xu and X. Y. Zhou, Thou shalt buy and hold, Quantitative Finance, 8 (2008), 765-776.       
26 J. Yong and X. Y. Zhou, Stochastic Controls: Hamiltonian Systems and HJB Equations, Springer-Verlag, New York, 1999.       

Go to top